# SDR IPXA2016070105273

- Difficulty date: June 19, 2016
- Submitted: July 1, 2016
- Operation: Air carrier
- Aircraft: N285UP
- Make and model: Doug MD-11F
- Aircraft serial: 48457
- Aircraft time: 93,473 hours, 16,788 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: AEA01152
- Condition: Cracked
- Location: R3 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3CMAIN CABIN R-3 DOOR JAMB FWD. LOWER WEB IS CRACKED.REPAIRED CRACKED R-3 DOOR JAMB LOWER WEB IAW MD11 SRM 53-40-15 REPAIR 3 FIG. 201.(MAJOR)
